# SDR DALA2016121509955

- Difficulty date: December 14, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N953DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53523
- Aircraft time: 50,878 hours, 29,085 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Bent
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO L1 ENTRY DOOR AT LOWER FORWARD EDGE.  STRAIGHTENED BENT DOOR EDGE IAW SRM 52-01-01.
